# SDR UALA2011112706515

- Difficulty date: November 24, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,882 hours, 8,807 cycles
- Engine: Pwa PW4077
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT HYD QTY LOW LT ADVISORY MESSAGE, WITH MAINT MESSAGE 29-10340 RESERVOIR (LEFT) FLUID QTY IS LOW.  SNAPSHOT SHOWS FLUID QTY IN LEFT SYST DOWN TO .28.     SERVICED HYD SYS TO FULL. NO LEAKS FOUND WITH HYD PRESSURE.  ACCOMPLISHED FOR MM. CONFIRMED HYD QTY BY SIGHT GAGE TO FULL.
